# SDR ABXA9800904

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414501
- Condition: Cracked
- Location: Lt Elevator
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE LEFT ELEVATOR GEAR TAB CRACKED.  REPLACED LEFT ELEVATOR GEAR TAB IAW DC-9 SUPPLEMENTAL MAINTENANCE MANUAL CHAPTER 27-30-4.
